Alert archive / Oklahoma / River Flood Warnings in 2023

River Flood Warning 21, NWS Norman, OK

July 11, 2023Lincoln County, Oklahoma County, Pottawatomie County, Oklahoma

NWS Norman, OK issued this river flood warning at Jul 11, 2023, 9:00 AM CDT for Lincoln County, Oklahoma County, Pottawatomie County, Oklahoma. It took effect at Jul 11, 2023, 4:30 PM CDT. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Jul 11, 2023, 9:00 AM CDT (14:00 UTC)
In effect from
Jul 11, 2023, 4:30 PM CDT
Expired
Jul 11, 2023, 8:23 PM CDT
In force
4 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
Minor

Counties Lincoln County, OK, Oklahoma County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 20 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Canadian River near Harrah (HRHO2). The gauge peaked at 13.46 ft at Jul 11, 2023, 7:00 PM CDT.

actionminormoderate101507/1107/1207/13
Action stage
11 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07241550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

363 
WGUS44 KOUN 111400
FLWOUN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Norman OK
900 AM CDT Tue Jul 11 2023

...The National Weather Service in Norman OK has issued a Flood 
Warning for the following rivers in Oklahoma...

  North Canadian River near Harrah affecting Lincoln, Oklahoma and 
  Pottawatomie Counties.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 900 PM CDT.

&&

OKC081-109-125-120200-
/O.NEW.KOUN.FL.W.0021.230711T2130Z-230712T0722Z/
/HRHO2.1.ER.230711T2130Z.230712T0000Z.230712T0121Z.NO/
900 AM CDT Tue Jul 11 2023

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO JUST AFTER 
MIDNIGHT TONIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...North Canadian River near Harrah.

* WHEN...From this afternoon to just after midnight tonight.

* IMPACTS...At 14.0 feet, Look for short duration flooding of 
  low-lying agricultural lands in eastern Oklahoma County... the 
  southwest corner of Lincoln County... and northwestern 
  Pottawatomie County.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Tuesday the stage was 9.6 feet.
  - Bankfull stage is 14.0 feet.
  - Forecast...The North Canadian River is expected to rise above
    flood stage late this afternoon to a crest of 14.5 feet this
    evening. It will then fall below flood stage this evening.
  - Flood stage is 14.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3554 9728 3557 9722 3541 9701 3538 9706


$$

Maxwell
2 follow-up statements
853 
WGUS84 KOUN 111927
FLSOUN

Flood Statement
National Weather Service Norman OK
227 PM CDT Tue Jul 11 2023

...The Flood Warning is extended for the following rivers in 
Oklahoma...

  North Canadian River near Harrah affecting Lincoln, Oklahoma and 
  Pottawatomie Counties.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 230 AM CDT.

&&

OKC081-109-125-120730-
/O.EXT.KOUN.FL.W.0021.230712T0336Z-230712T1255Z/
/HRHO2.1.ER.230712T0336Z.230712T0600Z.230712T0655Z.NO/
227 PM CDT Tue Jul 11 2023

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO TOMORROW 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...North Canadian River near Harrah.

* WHEN...From this evening to tomorrow morning.

* IMPACTS...At 14.0 feet, Look for short duration flooding of 
  low-lying agricultural lands in eastern Oklahoma County... the 
  southwest corner of Lincoln County... and northwestern 
  Pottawatomie County.

* ADDITIONAL DETAILS...
  - At 1:00 PM CDT Tuesday the stage was 11.2 feet.
  - Bankfull stage is 14.0 feet.
  - Forecast...The North Canadian River is expected to rise above
    flood stage late this evening to a crest of 14.2 feet just
    after midnight tonight. It will then fall below flood stage
    just after midnight tonight.
  - Flood stage is 14.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3554 9728 3557 9722 3541 9701 3538 9706


$$

SK
604 
WGUS84 KOUN 120123
FLSOUN

Flood Statement
National Weather Service Norman OK
823 PM CDT Tue Jul 11 2023

...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  North Canadian River near Harrah affecting Lincoln, Oklahoma and 
  Pottawatomie Counties.



OKC081-109-125-120230-
/O.CAN.KOUN.FL.W.0021.230712T0336Z-230712T0123Z/
/HRHO2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
823 PM CDT Tue Jul 11 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the North Canadian River near Harrah.

* ADDITIONAL DETAILS...
  - At 7:00 PM CDT Tuesday the stage was 13.5 feet.
  - Bankfull stage is 14.0 feet.
  - Forecast...The North Canadian River is expected to fall.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3554 9728 3557 9722 3541 9701 3538 9706


$$

03

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Jul 11, 6:39 AM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jul 11, 6:39 AM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Norman OK
639 AM CDT Tue Jul 11 2023

...New UPDATE...

.UPDATE...
Issued at 638 AM CDT Tue Jul 11 2023

Precipitation will persist this morning, especially across central
and southeast Oklahoma, and have updated morning POPs based on the
current trends. The rain should decrease from northwest to
southeast through the morning, but rain chances will be high in
this corridor for a few hours yet. /26

&&

.SHORT TERM...
(Today and tonight)
Issued at 311 AM CDT Tue Jul 11 2023

Our ongoing severe MCS activity will continue to move across central
into southeast Oklahoma by sunrise with all convection ending toward
noontime.  Severe winds gusts and large hail remain the primary
severe risk as well as flooding under heavy rainfall with the severe
risk decreasing after sunrise as well.  Expecting cloudiness to move
out by this afternoon as ridging across western Texas starts to
build into our south as well as the start of excessive heating.
Still have a Heat Advisory to be in effect this afternoon into the
early evening across southern Oklahoma and western north Texas with
heat indices there approaching 110 degrees.

&&

.LONG TERM...
(Wednesday through Monday)
Issued at 311 AM CDT Tue Jul 11 2023

The closed upper high heat dome across Northern Mexico through the
Southwest U.S. continues to build a ridge over the Southern Plains
keeping us mostly dry but becoming more widespread hotter across our
area. Persisting southerly low-level flow will continue to transport
gulf moisture into our area, with lower to mid-70s dewpoints keeping
it muggy.  As a result, triple digit heat indices of 110-115 degrees
will be possible Wednesday across much of southern Oklahoma through
adjacent western north Texas, to up to or near 110 degrees across
the remainder of our Oklahoma area. We could see a more widespread
Heat Advisory on Wednesday afternoon into evening hours across our
area, although the outcome of storms in short-term period could
affect this.  A storm system along a cold front and upper shortwave
trough across the Central Plains to Midwest Regions may bring some
storms late Wednesday evening and overnight across far northcentral
Oklahoma where low POPs are in place.  Although the strongest deep-
layer shear should stay in the Central through Midwest Regions but
near our area, high-end weak to lower-end moderate instability and
shear may be sufficient for thunderstorms to become severe should
any develop in northcentral Oklahoma.  Certainly a fairly strong low-
level jet firing up across our area with veering south/southwest 925-
850 mph winds may be sufficient to keep any severe storm organized.
For now, a marginal risk for severe storms Wednesday evening and
overnight across northcentral Oklahoma, with large hail and damaging
wind gusts as the two potential severe hazards.

Thursday will be much of a repeater of Wednesday.  Pressure heights
continue to rise along with the heat and humidity with another
afternoon into evening with triple digit heat indices.  Storm POPs
will return Thursday night more widespread in area across northern
Oklahoma with another shortwave moving across the Central Plains.
Can't completely rule out some strong thunderstorms although models
are inconsistent this far out in time with the strength of the
formation of the low-level jet for storms to organize as well as the
amount of instability for severe convection.  By Friday into the
weekend, an Omega Blocking pattern way up north over the eastern
Pacific Ocean through Canada starts building southward pushing our
heat dome ridge back to the southwest with northwest flow aloft
returning over our area.  As a result, we'll start seeing a relief
from the excessive heat as temperatures start returning back to
seasonably normal, although we'll also see a return of more
widespread rain/storms returning into the weekend.  We'll be staying
in this northwest flow aloft pattern into early next week as the
blocking system continue to dig further to the Canadian/U.S.
border.

&&

.AVIATION...
(12Z TAFS)
Issued at 602 AM CDT Tue Jul 11 2023

Stratus near a couple of our southern terminals (KSPS & KLAW)
could reduce to IFR conditions through 14Z, otherwise all
terminals should stay under VFR conditions through the forecast
period. Elevated TSRA will be ongoing across central Oklahoma
through 15Z, mainly affecting terminals KOKC and KSPS and perhaps
near terminal KLAW while reduced visiblities due to rainfall may
reduce those terminals briefly to MVFR conditions, although
expecting ceilings there to be above 3000 ft.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  93  75  99  78 / 100   0   0  10
Hobart OK        100  74 105  77 /  10   0   0  10
Wichita Falls TX  99  78 105  80 /  30   0   0   0
Gage OK           98  73 102  72 /   0   0   0  10
Ponca City OK     92  74  99  74 /  40  10   0  20
Durant OK         92  76  99  79 / 100   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 9 AM CDT this morning for OKZ011-015>020-
     022>032-035>048-050>052.

     Heat Advisory from 1 PM this afternoon to 8 PM CDT this evening
     for OKZ033>039-044>048-050>052.

TX...Flood Watch until 9 AM CDT this morning for TXZ085-086-090.

     Heat Advisory from 1 PM this afternoon to 8 PM CDT this evening
     for TXZ083>090.

&&

SHORT TERM...68
LONG TERM....68
AVIATION...68
Hazardous weather outlook, Jul 11, 4:42 AM CDT, 4 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
442 AM CDT Tue Jul 11 2023

OKZ004>048-050>052-TXZ083>090-120945-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
442 AM CDT Tue Jul 11 2023

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
Thunderstorms will be ongoing this morning across central through
southeast Oklahoma. Hail up to quarter size, damaging wind gusts,
and flooding will remain the severe hazards through sunrise, with
the severe threat decreasing afterwards.

.Excessive Heat...
Dangerous heat will be starting this afternoon into the early
evening across southern Oklahoma and western north Texas with heat
indices approaching 110 degrees.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms...
There are chances of thunderstorms Wednesday and Thursday nights
across portions of northern Oklahoma. Some of the storms on
Wednesday night could be severe with large hail and damaging wind
gusts as the severe hazards. Thunderstorm chances continue Friday
into through Sunday night.

.Excessive Heat...
Dangerous triple digit heat indices will be possible during the
afternoon and early evening hours on Wednesday through Friday
across a more widespread part of our area, with the highest heat
indices across southern Oklahoma and western north Texas.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Jul 11, 8:00 AM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Norman OK
800 AM CDT Tue Jul 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Flood            2 WNW Oklahoma City     35.48N 97.55W
07/11/2023                   Oklahoma           OK   Broadcast Media

            Road flooding at 10th and Penn.

&&
Local storm report, Jul 11, 8:03 AM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
803 AM CDT Tue Jul 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     Lightning        3 WSW Edmond            35.63N 97.53W
07/11/2023                   Oklahoma           OK   Broadcast Media

            Lightning struck a house causing a fire
            start in the attic. Broadcast media reports
            that an adult male was transported to the
            hospital with critical injuries. Time is
            estimated.

&&

MDU
Local storm report, Jul 11, 8:08 AM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
808 AM CDT Tue Jul 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 AM     Tstm Wnd Dmg     2 NNE The Village       35.59N 97.53W
07/11/2023                   Oklahoma           OK   Broadcast Media

            Powerlines down at 122nd and Western. Time
            estimated by radar.

&&
Local storm report, Jul 11, 8:10 AM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
810 AM CDT Tue Jul 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     Tstm Wnd Dmg     6 W Wynnewood           34.65N 97.27W
07/11/2023                   Garvin             OK   Emergency Mngr

            12 to 24 inch diameter tree limb down,
            blocking portions of Highway 29. Time
            estimated via radar.

&&

MDU
Local storm report, Jul 11, 8:19 AM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
819 AM CDT Tue Jul 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Flood            2 NNE Del City          35.47N 97.42W
07/11/2023                   Oklahoma           OK   Public

            Social media report showing 4 to 6 inches of
            standing water on roadway.

&&

MDU
Local storm report, Jul 11, 8:45 AM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
845 AM CDT Tue Jul 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 AM     Tstm Wnd Dmg     2 N The Village         35.60N 97.55W
07/11/2023                   Oklahoma           OK   Broadcast Media

            Powerlines down in vicinity of
            122nd/Memorial on Penn. Time estimated by
            radar.

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 11:55 PM CDTSpecial Weather StatementOUNKingfisher35 min
Jul 11, 12:07 AM CDTSpecial Weather StatementOUNRoger Mills23 min
Jul 11, 12:09 AM CDTSpecial Weather StatementOUNKingfisher21 min
Jul 11, 12:31 AM CDTSpecial Weather StatementOUNKingfisher14 min
Jul 11, 12:33 AM CDTSpecial Weather StatementOUNDewey27 min
Jul 11, 12:58 AM CDTSpecial Weather StatementOUNLogan32 min
Jul 11, 12:58 AM CDTSpecial Weather StatementOUNWashita32 min
Jul 11, 1:01 AM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey44 min
Jul 11, 1:13 AM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma47 min
Jul 11, 1:21 AM CDTSpecial Weather StatementOUNMurray24 min
Jul 11, 1:23 AM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey52 min
Jul 11, 1:31 AM CDTSpecial Weather StatementOUNLincoln29 min
Jul 11, 1:42 AM CDTSpecial Weather StatementOUNCuster33 min
Jul 11, 1:47 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie23 min
Jul 11, 1:49 AM CDTSpecial Weather StatementOUNMurray26 min
Jul 11, 1:55 AM CDTFlash Flood WarningOUNKingfisher, Lincoln, Logan, Oklahoma5 hr
Jul 11, 1:57 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Dewey, Washita48 min
Jul 11, 1:58 AM CDTFlash Flood WarningOUNCuster, Dewey5 hr
Jul 11, 2:03 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma27 min
Jul 11, 2:14 AM CDTSpecial Weather StatementOUNKingfisher31 min
Jul 11, 2:22 AM CDTFlash Flood WarningOUNCanadian, Oklahoma5 hr
Jul 11, 2:23 AM CDTSpecial Weather StatementOUNPontotoc37 min
Jul 11, 2:25 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Grady, Kingfisher, Washita50 min
Jul 11, 2:33 AM CDTSpecial Weather StatementOUNPottawatomie27 min
Jul 11, 2:37 AM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie, Seminole53 min
Jul 11, 2:42 AM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie, Seminole3 hr
Jul 11, 2:46 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole23 min
Jul 11, 2:47 AM CDTSevere Thunderstorm WarningOUNJohnston, Murray, Pontotoc23 min
Jul 11, 2:52 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie38 min
Jul 11, 2:54 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Grady, Kingfisher, McClain3 hr
Jul 11, 2:58 AM CDTSevere Thunderstorm WarningOUNKingfisher, Logan25 min
Jul 11, 3:00 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Cleveland, Grady, McClain, Oklahoma45 min
Jul 11, 3:05 AM CDTAreal Flood AdvisoryOUNBlaine, Kingfisher3 hr
Jul 11, 3:11 AM CDTFlash Flood WarningOUNCleveland, Coal, Garvin, Hughes, Johnston, McClain and 5 more6 hr
Jul 11, 3:41 AM CDTFlash Flood Warning Considerable damage threatOUNOklahoma3 hr
Jul 11, 3:42 AM CDTSevere Thunderstorm WarningOUNGrady, McClain33 min
Jul 11, 3:59 AM CDTAreal Flood AdvisoryOUNGarfield3 hr
Jul 11, 4:13 AM CDTFlash Flood Warning Considerable damage threatOUNGarvin, Murray, Pontotoc5 hr
Jul 11, 4:18 AM CDTFlash Flood WarningOUNCarter, Cleveland, Garvin, Grady, McClain, Murray and 2 more3 hr
Jul 11, 4:22 AM CDTSevere Thunderstorm WarningOUNJohnston, Murray, Pontotoc38 min
Jul 11, 4:46 AM CDTSevere Thunderstorm WarningOUNCarter, Murray44 min
Jul 11, 4:53 AM CDTSpecial Weather StatementOUNGrady37 min
Jul 11, 5:02 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Johnston, Marshall58 min
Jul 11, 5:14 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray46 min
Jul 11, 5:47 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall58 min
Jul 11, 6:14 AM CDTRiver Flood AdvisoryOUNPottawatomie, Seminole3 hr
Jul 11, 6:30 AM CDTAreal Flood WarningOUNBlaine, Caddo, Canadian, Custer, Dewey, Kingfisher3 hr
Jul 11, 6:48 AM CDTAreal Flood WarningOUNLogan, Oklahoma6 hr
Jul 11, 6:53 AM CDTRiver Flood AdvisoryOUNBlaine, Canadian117 min
Jul 11, 7:28 AM CDTAreal Flood WarningOUNCarter, Cleveland, Garvin, McClain, Murray, Pottawatomie and 1 more107 min
Jul 11, 8:52 AM CDTRiver Flood WarningOUNBlaine, Canadian6 hr
Jul 11, 8:56 AM CDTRiver Flood AdvisoryOUNCanadian, Oklahoma30 hr
Jul 11, 8:58 AM CDTRiver Flood AdvisoryOUNOklahoma6 hr
Jul 11, 9:02 AM CDTAreal Flood WarningOUNCarter, Coal, Garvin, Johnston, Murray, Pontotoc4 hr
Jul 11, 9:03 AM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer29 hr
Jul 11, 9:06 AM CDTRiver Flood WarningOUNPottawatomie, Seminole11 hr
Jul 11, 9:25 AM CDTRiver Flood AdvisoryOUNAtoka48 hr
Jul 11, 9:46 AM CDTRiver Flood WarningOUNPayne48 hr
Jul 11, 2:10 PM CDTHeat AdvisoryOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more13 hr
Jul 11, 2:20 PM CDTRiver Flood WarningOUNWoodward24 hr
Jul 11, 2:31 PM CDTRiver Flood AdvisoryOUNCleveland, McClain19 hr
Jul 11, 2:56 PM CDTRiver Flood AdvisoryOUNKingfisher, Logan24 hr

Nearby

River Flood Warnings in Oklahoma, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.